American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(12L05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Russell Miller. Is it harder to factor a polynomial or to find a root?. Trans. Amer. Math. Soc. 362 (2010) 5261-5281. MR 2657679.
Abstract, references, and article information
View Article: PDF

[2] R. S. Rumely. Undecidability and definability for the theory of global fields . Trans. Amer. Math. Soc. 262 (1980) 195-217. MR 583852.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] J. Denef. Diophantine sets over algebraic integer rings. II . Trans. Amer. Math. Soc. 257 (1980) 227-236. MR 549163.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Moshe Jarden. Elementary statements over large algebraic fields . Trans. Amer. Math. Soc. 164 (1972) 67-91. MR 0302651.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1